Pacific Journal of Mathematics

On Jacobi functions.

Emma Lehmer

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 887-893.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038237

Mathematical Reviews number (MathSciNet)
MR0113852

Zentralblatt MATH identifier
0213.33001

Subjects
Primary: 10.00

Citation

Lehmer, Emma. On Jacobi functions. Pacific J. Math. 10 (1960), no. 3, 887--893. https://projecteuclid.org/euclid.pjm/1103038237


Export citation

References

  • [1] P. Bachmann, Die Lehre von der Kreistheilung (Leipzig, 1872).
  • [2] L. E. Dickson, Cyclotomy, higher congruences and Waring's problem, Amer. Math. 57 (1935), 391-424.
  • [3] E. Jacobsthal, Anwendungen einer Formel aus der Theorie der quadratischen Reste, Dissertation (Berlin 1906).
  • [4] D. H. Lehmer, Power Character Matrices, Pacific J. Math. 10 (1960), pp. 895-907.
  • [5] Emma Lehmer, On the number of solutions of uk 4- D = w2 (mod p), Pacific J. Math. 5 (1955), 103-118.
  • [6] Emma Lehmer, On Euler's criterion, The Journ. of the Australian Math. Soc. 1 (1959), 64-70.
  • [7] A. L. Whiteman, The sixteenth power residue character of 2, Canadian J. Math. 6 (1954), 364-373.